# SDR UIEA2024041900290

- Difficulty date: April 24, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 115,305 hours, 23,849 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR DENTS ON RH WING, INB AFT FLAP UPPER SKIN AT: 1) IFS 114.5 AND 7" FROM T/E 2) IFS 119.5 AND 5.5" FROM T/E 3) IFS 121.75 AND 3" FROM T/E 4) IFS 122.5 AND 5.8" FROM T/E( DENTS (ITEM 2,3 AND 4) ON RH WING, INB AFT FLAP UPPER SKIN WERE REPAIRED PER SRM 57-53-01-2R-1. NO FURTHER DEFECTS NOTED. )
